Nguyen Minh Chuong, Bui Kien Cuong, "The convergence estimates for Galerkin-wavelet solution of periodic pseudodifferential initial value problems", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 731468, 11 pages, 2003. https://doi.org/10.1155/S0161171203203100
The convergence estimates for Galerkin-wavelet solution of periodic pseudodifferential initial value problems
Using the discrete Fourier transform and Galerkin-Petrov scheme, we get some results on the solutions and the convergence estimates for periodic pseudodifferential initial value problems.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.